Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Quad Cities, IA

June 20, 2015Bureau County, Henry County, Mercer County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2015, 8:44 PM CDT for Bureau County, Henry County, Mercer County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 8:44 PM CDT (01:44 UTC)
Expired
Jun 20, 2015, 9:16 PM CDT
In force
32 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bureau County, IL, Henry County, IL, Mercer County, IL

The radar

The Quad Cities radar (KDVN), 64 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS53 KDVN 210144
SVRDVN
ILC011-073-131-210230-
/O.NEW.KDVN.SV.W.0057.150621T0144Z-150621T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENRY COUNTY IN NORTHWESTERN ILLINOIS...
  WESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  EASTERN MERCER COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 930 PM CDT

* AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODHULL...
  OR 10 MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GALVA AROUND 900 PM CDT.
  KEWANEE AROUND 905 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA...OPHIEM AND ULAH.

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 26 AND 
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4115 8987 4115 9043 4127 9044
      4128 8986 4123 8983
TIME...MOT...LOC 0144Z 272DEG 40KT 4116 9026 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RP KINNEY
3 follow-up statements
787 
WWUS53 KDVN 210150
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT SAT JUN 20 2015

ILC011-131-210158-
/O.CAN.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
BUREAU IL-MERCER IL-
850 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BUREAU AND EASTERN
MERCER COUNTIES IS CANCELLED...
    
THESE COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM WARNING. 
THE WARNED STORM IS OVER SOUTHERN HENRY COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN 
ILLINOIS.

LAT...LON 4123 8987 4115 8987 4115 9043 4127 9043
      4128 8986 4123 8986
TIME...MOT...LOC 0148Z 272DEG 40KT 4116 9020 

$$

ILC073-210230-
/O.CON.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
850 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN HENRY COUNTY...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTONA...OR 10
MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  GALVA AROUND 900 PM CDT.
  KEWANEE AROUND 905 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA...OPHIEM AND ULAH.

PEOPLE ATTENDING MIDSOMMER MUSIC FESTIVAL SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 26 AND
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4115 8987 4115 9043 4127 9043
      4128 8986 4123 8986
TIME...MOT...LOC 0148Z 272DEG 40KT 4116 9020 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

RP KINNEY
899 
WWUS53 KDVN 210157
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT SAT JUN 20 2015

ILC073-210230-
/O.CON.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
857 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN HENRY COUNTY...

AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTONA...OR 10
MILES SOUTH OF CAMBRIDGE...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  GALVA AROUND 905 PM CDT.
  KEWANEE AROUND 915 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...KEWANEE MUNICIPAL AIRPORT...NEKOMA AND ULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4115 8987 4115 9029 4127 9029
      4128 8986 4123 8986
TIME...MOT...LOC 0156Z 270DEG 32KT 4116 9013 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

RP KINNEY
382 
WWUS53 KDVN 210216
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SAT JUN 20 2015

ILC073-210226-
/O.CAN.KDVN.SV.W.0057.000000T0000Z-150621T0230Z/
HENRY IL-
916 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4115 8987 4115 9029 4127 9029
      4128 8986 4123 8986
TIME...MOT...LOC 0214Z 272DEG 40KT 4115 8983 

$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:45 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 20, 6:45 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SAT JUN 20 2015

.UPDATE...
ISSUED AT 645 PM CDT SAT JUN 20 2015

TWO LARGE SUPERCELLS HAD FORMED JUST WEST OF THE DVN CWA ABOUT 2
HOURS AGO AND HAVE BEEN PUSHING SOUTHEAST INTO THE WESTERN PORTION
OF OUR COUNTIES. TEA CUP SIZE HAIL WAS REPORTED AT 520 PM IN
PELLA IOWA IN MARION COUNTY. IN THE MEANTIME...ELEVATED STORMS
ALONG HIGHWAY 20 CONTINUE TO DUMP HEAVY RAINFALL AS STORMS HAVE
BEEN REPEATING ACROSS THAT AREA.

ALL OF THESE STORMS WILL BE CONGEALING INTO A LINEAR MCS AHEAD OF
THE COLD FRONT THAT'S MOVING INTO OUR FAR NW CWA. THIS LINE OF
STORMS WILL HAVE DAMAGING WINDS OF AT LEAST 70 MPH WHERE BOWING
SEGMENTS OCCUR AS IT TRACKS ACROSS THE REMAINDER OF THE CWA THIS
EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THIS SQUALL
LINE AS THE HAIL AND TORNADO RISK IS LESSENING. THE STORMS WILL
END WITH THE PASSAGE OF THE FRONT.

&&

.SYNOPSIS...
ISSUED AT 340 PM CDT SAT JUN 20 2015

ELEVATED HAILERS HAVE BEEN ONGOING ACROSS OUR FAR NORTHERN CWA
THIS AFTERNOON. IN THE MEANTIME...EXTREME INSTABILITY WAS BUILDING
OVER SW IA WITH SBCAPES OF 5500 J/KG. A VERY TIGHT GRADIENT
EXISTED OVER CENTRAL AND EASTERN IA. EFFECTIVE BULK SHEAR WAS ALSO
STRONG WITH VALUES OF 55 KNOTS WITH HELICITY OF 300 M2/S2.

STRONG INSTABILITY AND SHEAR WILL SET UP THIS AFTERNOON AND
EVENING AHEAD OF A COLD FRONT THAT WILL BE ARRIVING. SPC CONTINUES
WITH THE ENHANCED SLIGHT RISK FOR THE ENTIRE CWA AND VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE ALL LIKELY. NEED TO
KEEP AN EYE ON BACKING WINDS NEAR A WARM FRONT IN THE CWA WHICH
WOULD ENHANCE VERTICAL STRETCHING AND INCREASE THE TORNADO THREAT.

IN THE RAIN COOLED AIR ALONG HIGHWAY 20 3 PM TEMPERATURES WERE
ONLY IN THE 60S...WHILE THE REMAINDER OF THE DVN CWA WAS IN THE
LOWER TO MID 80S WITH DEWPOINTS IN THE LOWER 70S. A WARM FRONT WAS
LOCATED IN SOUTHERN IA AND NORTHEAST MO. SOUTH OF THIS FRONT
TEMEPERATURES WERE IN THE MID 90S WITH DEWPOINTS IN THE MID 70S. A
COLD FRONT WAS PUSHING INTO NW IA WITH TEMPERATURES BEHIND THE
FRONT IN THE 70S WITH DEWPOINTS IN THE 50S IN ND.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 340 PM CDT SAT JUN 20 2015

VOLATILE SEVERE WEATHER SITUATION THIS AFTERNOON AND EVENING.

LATE THIS AFTERNOON THROUGH THIS EVENING. CAP WILL BREAK BY 6 PM
ALLOWING FOR EXPLOSIVE SEVERE WEATHER DEVELOPMENT. WITH SUCH
HIGH CAPE AND STRONG DEEP LAYER SHEAR ALL MODES OF SEVERE IS
LIKELY... VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES.
TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STORMS WITH PWATS OF 1.8
INCHES. THE COLD FRONT WILL MOVE THROUGH THE CWA OVERNIGHT GRADUALLY
ENDING THE THUNDERSTORMS AS WINDS SHIFT TO THE NORTHWEST. MINIMUM
TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S.

SUNDAY...WEAK HIGH PRESSURE WILL BRING A BIT LOWER DEWPOINTS INTO
THE CWA ON NORTHERLY WINDS. THIS WILL PUSH THE FRONT DOWN INTO MO
SO MOST OF THE CWA WILL HAVE A DRY DAY BUT IT WILL BE WARM.
MAXIMUM TEMPERATURES WILL BE IN THE MID TO UPPER 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM CDT SAT JUN 20 2015

ACTIVE PATTERN THROUGH THE PERIOD WITH EAST-WEST FRONTAL BOUNDARY
MEANDERING BACK AND FORTH ACROSS THE AREA. THIS WILL BRING NEAR
DAILY CHANCES OF THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE
WEATHER AND HEAVY RAINFALL. HOWEVER...TOO EARLY FOR DETAILS. MAXIMUM
TEMPERATURES THROUGH THE PERIOD WILL BE IN THE 80S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 645 PM CDT SAT JUN 20 2015

VFR CONDS THROUGH THE TAF CYCLE EXCEPT MVFR/LCL IFR CONDS IN
THUNDERSTORMS THIS EVENING. A COLD FRONT WILL ARRIVE DURING THE
EVENING HOURS. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS
TO 25 KNOTS WITH WIND BECOMING NORTHWEST BEHIND THE FRONT. SEVERE
THUNDERSTORMS ARE LIKELY THIS EVENING WITH THE MAIN THREAT BEING
DAMAGING WINDS IN EXCESS OF 60 KNOTS. NORTH WINDS LESS THAN 10 KNOTS
CAN BE EXPECTED LATER TONIGHT AND SUNDAY AS WEAK HIGH PRESSURE MOVES
ACROSS THE AREA.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...HAASE
Hazardous weather outlook, Jun 20, 10:13 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1013 AM CDT SAT JUN 20 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-210930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1013 AM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR
SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK
AREA.

THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL
RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA.

THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS
AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE
THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN
ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED
CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN
ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS
POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS
NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY
ATTENTION TO THE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE
EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL
LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE
PRIMARY RISK DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS
OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO
BE APPRECIATED.

05/GIBBS/NICHOLS

In the hours before

Local storm report, Jun 20, 8:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     1 NNE BURLINGTON        40.83N 91.11W
06/20/2015                   DES MOINES         IA   TRAINED SPOTTER

            VERY LARGE TREES DOWN NEAR 2200 BLOCK OF ISABELLA AND A
            DUMPSTER WAS IN THE ROAD NEAR SUNNYSIDE AND ROSEVELT
            STREETS.

&&

GROSS
Local storm report, Jun 20, 8:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     BROCK                   40.55N 92.15W
06/20/2015                   SCOTLAND           MO   LAW ENFORCEMENT

            WIDESPREAD TREE DAMAGE ACROSS NORTHERN PORTIONS OF
            COUNTY...TREES OVER ROADS AND A CHICKEN COOP. TIME
            ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Jun 20, 8:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       4 SSW AMANA             41.74N 91.89W
06/20/2015  M2.10 INCH       IOWA               IA   TRAINED SPOTTER

            RAIN FELL IN 1 HOUR

&&

STEVEK
Local storm report, Jun 20, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 NE FORT MADISON       40.64N 91.33W
06/20/2015                   LEE                IA   TRAINED SPOTTER

            SEVERAL 3 TO 6 INCH TREE LIMBS DOWN.

&&

BILLN
Local storm report, Jun 20, 8:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     DENMARK                 40.75N 91.33W
06/20/2015                   LEE                IA   TRAINED SPOTTER

            NUMEROUS TREE DAMAGE...CAMPER ON ITS SIDE...AND A
            TELEPHONE POLE DOWN. TIME ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Jun 20, 8:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     DALLAS CITY             40.63N 91.16W
06/20/2015                   HANCOCK            IL   TRAINED SPOTTER

            TREES DOWN ACROSS ROADS. POWER OUT. TIME ESTIMATED.

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:25 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, Mercer, Warren65 min
Jun 20, 7:51 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Mercer, Warren54 min
Jun 20, 8:10 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough50 min
Jun 21, 1:45 AM CDTDense Fog AdvisoryDVNCarroll, Jo Daviess, Stephenson7 hr
Jun 21, 12:03 PM CDTRiver Flood WarningDVNHancock, McDonough55 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.